# SDR DALA2022022801272

- Difficulty date: February 23, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 54,080 hours, 23,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 EMERGENCY EXIT SIGN 2R DOOR FELL OFF. CORRECTIVE ACTION: REINSTALLED R2 DOOR EXIT SIGN COVER PER B757 AMM 33-51. (8602854)
